# SDR R61A201901070011

- Difficulty date: December 13, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 29,428 hours, 22,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067660431
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS AND CORROSION ON RH CENTER SET TRACK FR 23 THRU 34/43. REMOVED AND REPLACED SECTION OF SEAT TRACK BETWEEN FRAME 31 AND 34  PN: 170-67660-431 REF. ETD2018-170-133197 REMAINING AREA FOUND TO BE WITHIN LIMITS REF SRM 53-21-10 AD01.  SEE W/O H6589 SN 203 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
